Saudi Journal of Kidney Diseases and Transplantation

CASE REPORT
Year
: 2006  |  Volume : 17  |  Issue : 1  |  Page : 58--61

Treatment of Tacrolimus-associated thrombotic microangiopathy in renal transplant recipient with fresh frozen plasma: A case report


Harzallah Kais, Cherif Nourredine, Belhadj Raoudha, Chelbi Emira, Sraeib Tarek, Saddek Fehmi, Boussema Ezzedine, Hmida Jalel, Manaa Jamel 
 Unit of Nephrology, Military Hospital of Tunis, Tunisia

Correspondence Address:
Harzallah Kais
Unit of Nephrology Military Hospital of Tunis 1008 Tunis
Tunisia

Thrombotic microangiopathy (TMA) is a rare serious adverse reaction of calcineurin inhibitors, tacrolimus and cyclosporin. We report a case of a young male renal transplant recipient treated with tacrolimus, who developed TMA. Treatment included discontinuation of tacrolimus, increasing the dose of mycophenolate mofetil and infusion of fresh-frozen plasma. This was followed by normalization of renal function and dis­appearance of proteinuria. The remission has been sustained after a follow-up of nine months.


How to cite this article:
Kais H, Nourredine C, Raoudha B, Emira C, Tarek S, Fehmi S, Ezzedine B, Jalel H, Jamel M. Treatment of Tacrolimus-associated thrombotic microangiopathy in renal transplant recipient with fresh frozen plasma: A case report.Saudi J Kidney Dis Transpl 2006;17:58-61


How to cite this URL:
Kais H, Nourredine C, Raoudha B, Emira C, Tarek S, Fehmi S, Ezzedine B, Jalel H, Jamel M. Treatment of Tacrolimus-associated thrombotic microangiopathy in renal transplant recipient with fresh frozen plasma: A case report. Saudi J Kidney Dis Transpl [serial online] 2006 [cited 2020 Jul 13 ];17:58-61
Available from: http://www.sjkdt.org/article.asp?issn=1319-2442;year=2006;volume=17;issue=1;spage=58;epage=61;aulast=Kais;type=0